ResearcherID Clarivate Analytics  

Szemberg, Tomasz
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: J-7638-2012
URL: http://www.researcherid.com/rid/J-7638-2012
Subject: Mathematics
Keywords: seshadri constant; nagata conjecture; positivity; waldschmidt constant; harbourne constant; line point configuration
ORCID: http://orcid.org/0000-0002-4234-5838
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
My URLs: http://szemberg.up.krakow.pl/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Resurgences for ideals of special point configurations in P-N coming from hyperplane arrangements
 Author(s): Dumnicki, M.; Harbourne, B.; Nagel, U.; et al.
 Source: Journal of Algebra Volume: 443 Pages: 383-394 Published: 2015
 Author-provided URL : http://www.apnet.com
added
29-Oct-15
2.  Title: Linear subspaces, symbolic powers and Nagata type conjectures
 Author(s): Dumnicki, M.; Harbourne, B.; Szemberg, T.; et al.
 Source: Advances in Mathematics Volume: 252 Pages: 471-491 Published: 2014
 Times Cited: 15
 DOI: 10.1016/j.aim.2013.10.029
added
27-Feb-14
3.  Title: MINKOWSKI BASES ON ALGEBRAIC SURFACES WITH RATIONAL POLYHEDRAL PSEUDO-EFFECTIVE CONE
 Author(s): Pokora, P.; Szemberg, T.
 Source: Electronic Research Announcements in Mathematical Sciences Volume: 21 Pages: 126-131 Published: 2014
 Times Cited: 0
 DOI: 10.3934/era.2014.31.126
added
29-Oct-15
4.  Title: Points fattening on P-1 x P-1 and symbolic powers of bi-homogeneous ideals
 Author(s): Baczynska, M.; Dumnicki, M.; Habura, A.; et al.
 Source: Journal of Pure and Applied Algebra Volume: 218 Issue: 8 Pages: 1555-1562 Published: 2014
 Times Cited: 6
 DOI: 10.1016/jjpaa.2013.12.007
added
15-May-14
5.  Title: A vanishing theorem and symbolic powers of planar point ideals
 Author(s): Dumnicki, M.; Szemberg, T.; Tutaj-Gasinska, H.
 Source: Lms Journal of Computation and Mathematics Volume: 16 Pages: 373-387 Published: 2013
 Times Cited: 3
 DOI: 10.1112/s1461157013000181
added
12-Dec-13
6.  Title: Counterexamples to the I-(3) subset of I-2 containment
 Author(s): Dumnicki, Marcin; Szemberg, Tomasz; Tutaj-Gasinska, Halszka
 Source: Journal of Algebra Volume: 393 Pages: 24-29 Published: 2013
 Times Cited: 21
 DOI: 10.1016/j.jalgebra.2013.06.039
added
19-Sep-13
7.  Title: NEGATIVE CURVES ON ALGEBRAIC SURFACES
 Author(s): Bauer, T.; Harbourne, B.; Knutsen, A. L.; et al.
 Source: Duke Mathematical Journal Volume: 162 Issue: 10 Pages: 1877-1894 Published: 2013
 Times Cited: 13
 DOI: 10.1215/00127094-2335368
added
17-Aug-13
8.  Title: NEW RESULTS ON FAT POINTS SCHEMES IN P-2
 Author(s): Dumnicki, Marcin; Szemberg, Tomasz; Tutaj-Gasinska, Halszka
 Source: Electronic Research Announcements in Mathematical Sciences Volume: 20 Pages: 51-54 Published: 2013
added
10-Jun-13
9.  Title: NEW RESULTS ON FAT POINTS SCHEMES IN P-2
 Author(s): Dumnicki, M.; Szemberg, T.; Tutaj-Gasinska, H.
 Source: Electronic Research Announcements in Mathematical Sciences Volume: 20 Pages: 51-54 Published: 2013
 Times Cited: 0
 DOI: 10.3934/era.2013.20.51
added
13-Jun-13
10.  Title: Symbolic powers of planar point configurations
 Author(s): Dumnicki, M.; Szemberg, T.; Tutaj-Gasinska, H.
 Source: Journal of Pure and Applied Algebra Volume: 217 Issue: 6 Pages: 1026-1036 Published: 2013
 Times Cited: 7
 DOI: 10.1016/j.jpaa.2012.09.026
added
21-Mar-13
publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: